# SDR 2008UALA02853

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 59,142 hours, 22,069 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT BELOW STOW BIN AT SEATS 11 ABC INOP.  SUPPLEMENTAL DATA UPDATE CAUSE, LAMP INOP.  RELAMPED, OPS CHECKED NORMAL.
